Open Access
Translator Disclaimer
2013 The Existence and Uniqueness of Solutions for a Class of Nonlinear Fractional Differential Equations with Infinite Delay
Azizollah Babakhani, Dumitru Baleanu, Ravi P. Agarwal
Abstr. Appl. Anal. 2013(SI51): 1-8 (2013). DOI: 10.1155/2013/592964

Abstract

We prove the existence and uniqueness of solutions for two classes of infinite delay nonlinear fractional order differential equations involving Riemann-Liouville fractional derivatives. The analysis is based on the alternative of the Leray-Schauder fixed-point theorem, the Banach fixed-point theorem, and the Arzela-Ascoli theorem in = { y : ( , b ] : y | ( , 0 ] } such that y | [ 0 , b ] is continuous and is a phase space.

Citation

Download Citation

Azizollah Babakhani. Dumitru Baleanu. Ravi P. Agarwal. "The Existence and Uniqueness of Solutions for a Class of Nonlinear Fractional Differential Equations with Infinite Delay." Abstr. Appl. Anal. 2013 (SI51) 1 - 8, 2013. https://doi.org/10.1155/2013/592964

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1277.34110
MathSciNet: MR3035320
Digital Object Identifier: 10.1155/2013/592964

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top